# SDR 96FDEA01430

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19202
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 850-856
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE CENTER WING SECTION, CENTER WING SKIN HAS HEAVY CORROSION AT LT AFT CORNER SECTION UNDER PRESS.  SEAL TRACK APPROX 6 INCH AREA, THREE PLACES FS 850 TO 856.  CORROSION REMOVED, DIGITAL THICKNESS CHECKED BY NDT, ORIG 184 TAKEN DOWN TO .068.  REPAIR DOUBLER INSTALLED PER ESO 11782 DATED 8/7/96 AND EA NR 7571028845 DATED 8/15/96.
